Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Partial Differential Equations and Generalized Analytic Functions. Second Note

Lipman Bers
Proceedings of the National Academy of Sciences of the United States of America
Vol. 37, No. 1 (Jan. 15, 1951), pp. 42-47
Stable URL: http://www.jstor.org/stable/88213
Page Count: 6
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Partial Differential Equations and Generalized Analytic Functions. Second Note
Preview not available

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47